ICD-10-CM Code for Underdosing of mixed antiepileptics, subsequent encounter T42.5X6D

ICD-10 code T42.5X6D for Underdosing of mixed antiepileptics, subsequent encounter is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Subscribe to Codify by AAPC and get the code details in a flash.

Underdosing of mixed antiepileptics, subsequent encounter

T42

Excludes2: drug dependence and related mental and behavioral disorders due to psychoactive substance use (F10.--F19.-)

Tabs
Get crucial instructions for accurate ICD-10-CM T42.5X6D coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.

Forum

Have a question about ICD-10-CM Code T42.5X6D ? Start a discussion here